# SDR 29GA2019041200001

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 38,068 hours, 42,370 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 432062
- Condition: Cracked
- Location: Emer Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 86,  DURING INSTALLATION OF FWD RH EMERGENCY EXIT DOOR FOUND COVER ASSEMBLY FOR HANDLE CRACKED. CORRECTIVE ACTION: REPLACED COVER ASSEMBLY FOR FWD RH EMERGENCY DOOR.
